On the dual variety in characteristic 2
Compositio Mathematica, Tome 75 (1990) no. 2, p. 129-134
@article{CM_1990__75_2_129_0,
     author = {Ballico, Edoardo},
     title = {On the dual variety in characteristic 2},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {75},
     number = {2},
     year = {1990},
     pages = {129-134},
     zbl = {0748.14018},
     mrnumber = {1065202},
     language = {en},
     url = {http://www.numdam.org/item/CM_1990__75_2_129_0}
}
Ballico, Edoardo. On the dual variety in characteristic 2. Compositio Mathematica, Tome 75 (1990) no. 2, pp. 129-134. https://www.numdam.org/item/CM_1990__75_2_129_0/

[1] Barth, W., Moduli of vector bundles on the projective plane, Invent. math. 42(1977), 63-91. | MR 460330 | Zbl 0386.14005

[2] Fulton, W., Kleiman, S. and MacPherson, R., About the enumeration of contacts, in Algebraic Geometry - Open Problems, pp. 156-196, Springer Lect, Notes in Math. 997, 1983. | MR 714748 | Zbl 0529.14030

[3] Hefez, A. and Kleiman, S., Notes on the duality of projective varieties, in "Geometry Today", pp. 143-183, Progress in Math. 60, Birkhauser, Boston, 1985. | MR 895153 | Zbl 0579.14047

[4] Kleiman, S., Tangency and duality, in: "Proc. 1984 Vancouver Conference in Algebraic Geometry", CMS-AMS Conference Proceedings, pp. 163-226, Vol. 6, 1985. | MR 846021 | Zbl 0601.14046

[5] Wallace, A., Tangency and duality over arbitrary fields, Proc. London Math. Soc. (3)6(1956), 321-342. | MR 80354 | Zbl 0072.16002